# SDR SWIA201335513

- Difficulty date: November 4, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120
- Aircraft serial: 120327
- Aircraft time: 36,204 hours, 50,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR ROTATING ARM ATTACH SUPPORT FITTING CRACKED.  C-CHECK REPLACED MAIN CABIN DOOR CUT OUT LOWER FITTING FRAME PN 120-18804-001 IAW SRM.
